Communications in Mathematical Physics

The structure of space-time transformations

H. J. Borchers and G. C. Hegerfeldt

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 28, Number 3 (1972), 259-266.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103858408

Mathematical Reviews number (MathSciNet)
MR0347307

Zentralblatt MATH identifier
0242.53017

Subjects
Primary: 83.53

Citation

Borchers, H. J.; Hegerfeldt, G. C. The structure of space-time transformations. Comm. Math. Phys. 28 (1972), no. 3, 259--266. http://projecteuclid.org/euclid.cmp/1103858408.


Export citation